# SDR HALA2009082600428

- Difficulty date: August 26, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1439-1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON BULK CARGO DOOR LOWER SILL STRUCTURE, IN SECOND RIB FROM AFT AND INNER WEB, STA. 1439, TO 1450,STRINGER S-32L.  WEB REPLACED IAW TI 190126693-0002,  AND DWG 146T8211.
